# SDR SWAA2021062942352

- Difficulty date: March 10, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Deformed
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR THRESHOLD INNER CENTER TRIM PLATE BENT AND DEFORMED / REMOVED AND REPLACED FWD SERVICE DOOR THRESHOLD INNER CENTER TRIM PLATE PER AMM 53-11-01.
